Sequential variants of applied predicate calculi without structural rules of inference
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 136-164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1972_121_a7,
author = {M. G. Rogava},
title = {Sequential variants of applied predicate calculi without structural rules of inference},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {136--164},
year = {1972},
volume = {121},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1972_121_a7/}
}
TY - JOUR AU - M. G. Rogava TI - Sequential variants of applied predicate calculi without structural rules of inference JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1972 SP - 136 EP - 164 VL - 121 UR - http://geodesic.mathdoc.fr/item/TM_1972_121_a7/ LA - ru ID - TM_1972_121_a7 ER -
M. G. Rogava. Sequential variants of applied predicate calculi without structural rules of inference. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 136-164. http://geodesic.mathdoc.fr/item/TM_1972_121_a7/